# SDR HNAA2013101100533

- Difficulty date: October 11, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,692 hours, 79,488 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: AE1003215E0140
- Condition: Kinked
- Location: Pitot
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O`S ASI READS HIGHER THAN CAPTAIN'S AFTER TAKEOFF AND FOR DURATION OF FLIGHT IAW CHECKLIST. SWITCHED TO ALT SOURCE. NO FIX, FOUND RT PITOT HOSE KINKED. REPLACED HOSE. LEAK CHECKED PITOT SYS. OPS CHECKED GOOD IAW MM 34-11-11 AND 34-11-02.
